Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 69, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 4, 2025, 3:15 PM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2025, 3:15 PM MST (22:15 UTC)
- Expired
- Sep 4, 2025, 6:15 PM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 70 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 2156 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
115
WGUS55 KVEF 042215
FFWVEF
AZC015-050115-
/O.NEW.KVEF.FF.W.0069.250904T2215Z-250905T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
315 PM PDT Thu Sep 4 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
West Central Mohave County in northwestern Arizona...
* Until 615 PM MST.
* At 315 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Additional rainfall amounts of
0.5 to 1 inch are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Pierce Ferry And Antares Roads and Dolan Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3561 11407 3578 11432 3594 11434 3600 11411
3568 11384
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
AG2 follow-up statements
968
WGUS75 KVEF 050007
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
507 PM PDT Thu Sep 4 2025
AZC015-050115-
/O.CON.KVEF.FF.W.0069.000000T0000Z-250905T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
507 PM MST Thu Sep 4 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MST THIS
EVENING FOR WEST CENTRAL MOHAVE COUNTY...
At 507 PM MST, Doppler radar indicated that thunderstorms have ended
across the warned area. However, between 1 and 1.5 inches of rain
have already fallen and flash flooding is likely occurring or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Pierce Ferry And Antares Roads and Dolan Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3561 11407 3578 11432 3594 11434 3600 11411
3568 11384
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
AG548
WGUS75 KVEF 050110
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
610 PM PDT Thu Sep 4 2025
AZC015-050120-
/O.EXP.KVEF.FF.W.0069.000000T0000Z-250905T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
610 PM MST Thu Sep 4 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 615 PM MST THIS EVENING FOR
WEST CENTRAL MOHAVE COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3561 11407 3578 11432 3594 11434 3600 11411
3568 11384
$$
AGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 1:04 PM MST, 2 hours 11 minutes earlier. Its key messages:
- * Monsoonal moisture remains in place today before slowly retreating eastward out of the region, shifting the best precipitation chances further east each day through Saturday. * Dry conditions and relatively cooler temperatures are expected to return next week.
Area forecast discussion, Sep 4, 1:04 PM MST, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 104 PM PDT Thu Sep 4 2025 .KEY MESSAGES... * Monsoonal moisture remains in place today before slowly retreating eastward out of the region, shifting the best precipitation chances further east each day through Saturday. * Dry conditions and relatively cooler temperatures are expected to return next week. && .DISCUSSION...Today through Thursday. Deep moisture is currently in place from the eastern half of San Bernardino County and across Clark and Mohave counties. PW values are ranging from 1.25-1.75 inches and little change will take place with that moisture through tomorrow as the circulation of Tropical Storm Lorena helps maintain that deep moisture. The direct impacts from Lorena continue to be much further south and east and not a factor here. Brief heavy rainfall will be the main concern with these thunderstorms and although not limited to the higher terrain the storms will favor the higher terrain. Unlike yesterday the convection began much earlier around 18Z but is also expected to diminish earlier, primarily by sunset. The exception is the potential for a bit more organized area of convection that forms over Lincoln County and southwest Utah to push its was to the south and into eastern Clark and northern Mohave County toward midnight. Several hi-res models bring those storms all the way through Mohave County through daybreak. At this point it looks like the these storms will be primarily east of the Las Vegas Valley. Convection on Friday will favor southern Nevada and northwest Arizona. Over the weekend much drier air will continue to push in from west to east with the deeper moisture limited from the Colorado River Valley and points east on Saturday and by Sunday the drier air will sweep into the entire forecast area, although the EPS does linger the moisture a bit longer maintaining it through Sunday. A deep, early season trough along the West Coast by Tuesday will continue to maintain dry air and also produce lowering heights aloft which will result in a gradual decrease in temperatures through Thursday. Highs should be 5 to 10 degrees below average by Wednesday, which means highs in the low 90s in Las Vegas. && .AVIATION...For Harry Reid...For the 18Z Forecast Package...Some limited light showers across the northern half of the LV Valley this morning. The primary aviation concern are thunderstorms expected to develop this afternoon across the higher terrain surrounding the Las Vegas Valley, with potential for outflow boundaries and/or additional development in closer vicinity to the terminal (15-25% chance). Erratic gusty winds, lightning, and brief MVFR/IFR conditions in heavy rain can be expected with storms today. Much of this activity will diminish by early evening, with additional concern for showers/storms to move southward out of the Great Basin after 06Z. These would result in a northeasterly wind shift at the terminal, and while there is uncertainty in timing/magnitude, there is moderate confidence in its occurrence. Outside of convective influences, winds generally remain around 8kt or less and be somewhat variable, with VFR conditions prevailing. For the rest of southern Nevada, northwest Arizona and southeast California...For the 18Z Forecast Package...This afternoon, another round of showers and thunderstorms will develop across southern Nevada and portions of southeastern California and northwestern Arizona, persisting into early evening. Convection will begin over higher terrain before moving across lower elevations. Erratic gusty winds, lightning, and brief MVFR/IFR conditions in heavy rain are expected with storms that develop, with outflow winds possible away from storms. After 06Z, there is moderate confidence in storms moving southward out of the Great Basin that could produce gusty northerly to northeasterly winds for portions of southern Nevada and northwestern Arizona. Outside of convective influences, winds will generally remain 10KT or less and be somewhat variable this afternoon onward, with VFR conditions prevailing. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Czyzyk AVIATION...Czyzyk/Phillipson For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 5:36 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 4, 1:56 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.